WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI 12-POINT NUT-10.5MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Back to Search Results |
| Model Number |
498.022 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
| Date of Event |
01/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procodes: mnh, mni.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, a spine revision surgery was needed due to a rod slippage and two caps and nuts loose from small stature.Primary surgery was done on (b)(6) 2019.The screws were at the level of l2 and l3 on the left.The patient experienced before the revision surgery bruising and inflammation.Concomitant devices reported: unknown screws ( part# unknown, lot# unknown, quantity unknown).Unknown hooks ( part# unknown, lot# unknown, quantity unknown).This complaint involves six (6) devices.This is 1 of 6 for report (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary.Flow: device interaction/functional.Visual inspection: the uss-small stature/paed-nut tan light blue (part # 498.022, lot # 4066362, mfg # 07-20-2000) was received at us cq with no visual defects.There were minor scratches consistent with implantation and explantation.This is not consistent with the reported complaint condition.Therefore, the complaint is not confirmed.Conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot.Product code: 498.022.Lot number: 4066362.Part/lot combination unknown at synthes gmbh, therefore no mre possible.Part number 498.022.Lot number: 4066362.Date of manufacture: 07-20-2000.Place of manufacture: brandywine plant.Part expiration date: n/a (nonsterile).Device history batch.The device history record(s) found mrr 18882 due to a non-conformance related to the etch; 460 conforming parts were release to the warehouse and the other parts were send back to the supplier for rework.No other non-conformances or issues were found.D4: updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.